# SDR N6WA2013122902

- Difficulty date: December 29, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N166GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10266
- Aircraft time: 15,247 hours, 10,208 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL STEERING INOPERATIVE 20 MINUTES AFTER TAKEOFF.  SERVICED NR 3 HYD SYS IAW CRJ700 AMM 12-12-29.  PERFORMED BLEEDING OF NR 3 HYD SYS IAW CRJ700 AMM 29-10-00.  PERFORMED OPERATIONS TEST OF NWS IAW CRJ700 AMM 32-51-00.  OPERATIONS TESTED GOOD, NO FAULTS NOTED.
